The Michigan Mathematical Journal

Graded cofinite rings of differential operators

Friedrich Knop

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 54, Issue 1 (2006), 3-24.

Dates
First available in Project Euclid: 7 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1144437435

Digital Object Identifier
doi:10.1307/mmj/1144437435

Mathematical Reviews number (MathSciNet)
MR2214785

Zentralblatt MATH identifier
1202.16018

Subjects
Primary: 16S32: Rings of differential operators [See also 13N10, 32C38] 16W22: Actions of groups and semigroups; invariant theory
Secondary: 13A50: Actions of groups on commutative rings; invariant theory [See also 14L24]

Citation

Knop, Friedrich. Graded cofinite rings of differential operators. Michigan Math. J. 54 (2006), no. 1, 3--24. doi:10.1307/mmj/1144437435. https://projecteuclid.org/euclid.mmj/1144437435


Export citation

References

  • J. Bernstein, I. Gelfand, and S. Gelfand, Differential operators on a cubic cone, Uspekhi Mat. Nauk 27 (1972), 185--190.
  • P. Cohn, Free rings and their relations, 2nd ed., London Math. Soc. Monogr., 19, Academic Press, London, 1985.
  • D. Eisenbud, Commutative algebra. With a view toward algebraic geometry, Grad. Texts in Math., 150, Springer-Verlag, New York, 1995.
  • T. Levasseur and J. Stafford, Invariant differential operators and an homomorphism of Harish-Chandra, J. Amer. Math. Soc. 8 (1995), 365--372.
  • G. Másson, Rings of differential operators and étale homomorphisms, Ph.D. dissertation, Massachusetts Institute of Technology, 1991, $\langle $homepage.mac.com/gisli.masson/thesis/$\rangle .$
  • G. Schwarz, Differential operators on quotients of simple groups, J. Algebra 169 (1994), 248--273.
  • ------, Lifting differential operators from orbit spaces, Ann. Sci. École Norm. Sup. (4) 28 (1995), 253--305.
  • ------, Invariant differential operators, Proceedings of the International Congress of Mathematicians (Zürich, 1994), vol. 1, pp. 333--341, Birkhäuser, Basel, 1995.
  • S. Smith and J. Stafford, Differential operators on an affine curve, Proc. London Math. Soc. (3) 56 (1988), 229--259.
  • M. Van den Bergh, Differential operators on semi-invariants for tori and weighted projective spaces, Topics in invariant theory (M.-P. Malliavin, ed.) Lecture Notes in Math., 1478, pp. 255--272, Springer-Verlag, Berlin, 1991.
  • ------, Some rings of differential operators for $\text\rm Sl_2$-invariants are simple, Contact Franco-Belge en Algèbre (Diepenbeek, 1993), J. Pure Appl. Algebra 107 (1996), 309--335.
  • N. Wallach, Invariant differential operators on a reductive Lie algebra and Weyl group representations, J. Amer. Math. Soc. 6 (1993), 779--816.
  • U. Zannier, A note on traces of differential forms, J. Pure Appl. Algebra 142 (1999), 91--97.